# SDR FDEA201402040340

- Difficulty date: February 4, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 40,792 hours, 24,981 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B323400000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242LK CRACKED.  FABRICATED FLOOR PANEL IAW DWG SRZ-25-005.
